Applying stochastic algorithms to a locomotive scheduling problem

Wright, M B (1989) Applying stochastic algorithms to a locomotive scheduling problem. Journal of the Operational Research Society, 40 (2). pp. 187-192. ISSN 1476-9360

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Operational Research Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44757
Deposited By:
Deposited On:
11 Jul 2011 18:21
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:28